Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On regular-invariance of continuity


Authors: R. G. Ori and M. Rajagopalan
Journal: Proc. Amer. Math. Soc. 88 (1983), 725-726
MSC: Primary 54A10; Secondary 54C05
MathSciNet review: 702308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (X,\sigma )$ be a given topological space. A compression $ \tau $ of $ \sigma $ is regular-invariant if and only if for every regular space $ Y$ the $ \sigma $-continuous functions into $ Y$ are also $ \tau $-continuous. $ \sigma $ is regular minimal if no proper compression of $ \sigma $ is regular-invariant. J. A. Guthrie and H. E. Stone posed the problem of whether every semiregular space is regular minimal. We answer this question in the negative.


References [Enhancements On Off] (What's this?)

  • [1] J. A. Guthrie and H. E. Stone, Pseudocompactness and invariance of continuity, General Topology and Appl. 7 (1977), no. 1, 1–13. MR 0442872
  • [2] Miroslav Katětov, Über H-abgeschlossene und bikompakte Räume, Časopis Pěst. Mat. Fys. 69 (1940), 36–49 (German, with Czech summary). MR 0001912
  • [3] Stephen Willard, General topology, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1970. MR 0264581
  • [4] J. Porter and P. L. N. Sarma, Invariance of continuity, Notices Amer. Math. Soc. 24 (1977), A-556; Abstract #77T-G103.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A10, 54C05

Retrieve articles in all journals with MSC: 54A10, 54C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0702308-9
Article copyright: © Copyright 1983 American Mathematical Society